A note on homotopy in universal algebra
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 33 (1994) no. 1, pp. 39-42
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1994_33_1_a4,
author = {Hala\v{s}, Radom{\'\i}r},
title = {A note on homotopy in universal algebra},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {39--42},
year = {1994},
volume = {33},
number = {1},
mrnumber = {1385744},
zbl = {0844.08008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1994_33_1_a4/}
}
Halaš, Radomír. A note on homotopy in universal algebra. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 33 (1994) no. 1, pp. 39-42. http://geodesic.mathdoc.fr/item/AUPO_1994_33_1_a4/